# SDR AALA201902109004

- Difficulty date: February 9, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 77,183 hours, 9,194 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ELECTRONIC EQUIPMENT SMOKE STATUS MESSAGE DISPLAYED. MAINTENANCE ACCOMPLISHED FIM 26-19-06 AND MAINTENANCE ACCESS TERMINAL SHOWED MESSAGE NOT ACTIVE AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER STANDARD PRACTICES, ELECTRONIC EQUIPMENT SMOKE DETECTOR GOOD FOR SERVICE.
